# SDR UIEA2019050804148

- Difficulty date: May 7, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 74,733 hours, 14,776 cycles
- System (JASC): 2425 · AC Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT IDG VALVE DISPLAYED.( PERFORMED FIM 24-20 FT 802. NO FAULTS ON BPCU. CHECK CONTINUITY AT CONNECTOR D11 G45 IN IDG HEAT EXCHANGER VALVE. NO DISCREPANCIES NOTICED. CLEARED STATUS MSG IAW FIM 31-41-00/101, FIG 109.   LP 1009448 - M5: REMOVED K1033 RELAY AT P33, PRECAUTIONARY IAW FIM 24-20 FT 802. )
